# SDR SWIA202264642

- Difficulty date: January 6, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL FOUND CORRODED & CRACKED, LOCATED BETWEEN FS 320.00 - 323.00 AND NEXT TO INTERCOSTAL DD1A.   (C CHECK RO 02/22/2022)   REMOVED DAMAGED PAX DOOR INTERCOSTAL. FABRICATED AND INSTALLED PAX DOOR INTERCOSTAL P/N 600-31902-257 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV -N. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
